Santa Clara, CA
A 36-year-old male asked about a 57-year-old female:
4 hr drive (10 days ago ) triggered vertigo. still has those symptoms. been taking dramamine. then last night started shaking / tremors/ (without any feeling of cold) went to emergency. all test came out fine. blood pressure was high side 170/90 stayed
1 doctor answer • 2 doctors weighed in
Neurology 34 years experience
Stop the Dramamine!: Ever heard of the saying, "Stop the Madness?" Here's the sister saying, "Stop the Dramamine (dimenhydrinate)!" One dose, OK...2 doses, maybe but when I hear that you had vertigo 10 days ago & "Been taking Dramamine (dimenhydrinate)..." guess why the blood pressure is tickling the ceiling? There are better things to be done both in terms of prevention as well as treatment for motion sickness. See a neurologist or neuro-otologist.
Created for people with ongoing healthcare needs but benefits everyone.
3.7k viewsReviewed >2 years ago
Last updated Sep 15, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.